Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 52, No. 3, p. 421 (September 1980)
(Russian original - ZhETF, Vol. 79, No. 3, p. 828, September 1980 )

Two-dimensional Langmuir solitons and discreteness of the spectrum of the microwave radiation from a plasma at ωpe < ωce
V.I. Petviashvili, N.F. Perepelkin, V.A. Suprunenko, M.P. Vasil'ev, A.E. Kulaga

Received: December 5, 1979

PDF (263K)

Report problems